The Taylor-Browder spectrum on prime C*-algebras.

Kitson, Derek (2012) The Taylor-Browder spectrum on prime C*-algebras. Integral Equations and Operator Theory, 72 (3). pp. 403-418. ISSN 1420-8989

Full text not available from this repository.

Abstract

We provide a formula for the Taylor–Browder spectrum of a pair (L a , R b ) of left and right multiplication operators acting on a prime C*-algebra with non-zero socle. We also compute ascent and descent for multiplication operators on a prime ring, characterise Browder elements in a prime C*-algebra and discuss upper semicontinuity for the Browder spectrum.

Item Type:
Journal Article
Journal or Publication Title:
Integral Equations and Operator Theory
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
58207
Deposited By:
Deposited On:
04 Sep 2012 07:51
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:07